# SDR UALA2010122104675

- Difficulty date: December 20, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 55,282 hours, 20,647 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SYS TEST FAILED. FAULT MSG EPSU INT LOAD EMER L, 33-51-38.  FOUND CONNECTOR 7260VC10 DISCONNECTED AT STA. 2979 AT LT SIDEWALL & CONNECTOR COVER MISSING.  SECURED CONNECTOR AND INSTALLED COVER.  EMERGENCY LIGHTS OPS CHECKED USING SWITCH ON FLIGHT DECK,   ACCOMPLISHED OPS TEST OF EMERGENCY LIGHTS, OPS CHECKED NORMAL, NO FAULTS.
